# SDR 05FDEA02728

- Difficulty date: September 1, 2005
- Submitted: September 2, 2005
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 727233
- Aircraft serial: 22622
- Aircraft time: 39,772 hours, 24,219 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 269002917
- Part serial: 458
- Condition: Malfunctioned
- Location: Nr 7 Slat
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOST SYS A QTY DESCENDING OUT OF 12K FT.  RAN APPROPRIATE CHECKLISTS INCLUDING MAN FLAP AND GEAR EXT.  NR 7 SPOILER FAILED TO EXT DURING FLAP EXT.  REMOVED AND REPLACED NR 7 SLAT ACT IAW M/M 27-81-032-4.  REMOVED AND REPLACED CASE DRAIN FILTERS IAW M/M29-11-041-2 AND REMOVED AND REPLACED A SYS PRESS FILTERS IAW M/M 29-11-062-3.  RAN ENG'S AND LEAK CHECK C/W, NO LEAKS AND IND NORMAL.  A/C OK TO CONTINUE.
